# SDR FDEA202209052201

- Difficulty date: September 5, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 81,299 hours, 20,313 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON LEFT HAND NOSE LANDING GEAR   TRUNION FITTING STATION Y = 585 EXISTING TRIMMED OUT AREA FOUND CRACK   APPROXIMATE 0.2" CRACK APPROXIMATE 0.2" FOUND AT LEFT HAND NOSE LANDING GEAR TRUNION FITTING   STATION Y = 585 REPAIRED AS PER SRM 53-10-14-2R REPAIR 2 FIGURE 202 AND EA # 1-5310-  T0311351 A P3 TITLE : FUSELAGE - MAIN FRAME - LH NLG TRUNION FITTING CRACK REPAIR, STA   595 - SRM 53-10-14, REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. ORIG SUB DATE:  9/6/2022
